MENU

You are here

Publications

Export 1556 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Bartocci C, Falqui G, Mencattini I, Ortenzi G, Pedroni M. On the geometric origin of the bi-Hamiltonian structure of the Calogero-Moser system. Int. Math. Res. Not. (2010) 2010:279-296 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3800
Bassi J, Dabrowski L. Spectral triples on the Jiang-Su algebra. Journal of Mathematical Physics [Internet]. 2018 ;59:053507. Available from: https://doi.org/10.1063/1.5026311
Battaglia L. Moser–Trudinger inequalities for singular Liouville systems. Mathematische Zeitschrift [Internet]. 2016 ;282:1169–1190. Available from: https://doi.org/10.1007/s00209-015-1584-7
Battaglia L. Existence and multiplicity result for the singular Toda system. Journal of Mathematical Analysis and Applications [Internet]. 2015 ;424:49 - 85. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X14010191
Battaglia L, Jevnikar A, Malchiodi A, Ruiz D. A general existence result for the Toda system on compact surfaces. Advances in Mathematics [Internet]. 2015 ;285:937 - 979. Available from: http://www.sciencedirect.com/science/article/pii/S0001870815003072
Battaglia L, Mancini G. A note on compactness properties of the singular Toda system. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. . 2015 ;26:299-307.
Battaglia L, Malchiodi A. A Moser-Trudinger inequality for the singular Toda system. Bull. Inst. Math. Acad. Sin. 2014 ;9:1–23.
Battaglia L. Variational aspects of singular Liouville systems. 2015 .
Battaglia L, Malchiodi A. Existence and non-existence results for the SU(3) singular Toda system on compact surfaces. Journal of Functional Analysis [Internet]. 2016 ;270:3750 - 3807. Available from: http://www.sciencedirect.com/science/article/pii/S0022123615004942
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Baulieu L, Bossard G, Tanzini A. Topological vector symmetry, topological gauge fixing of BRSTQFT and construction of maximal supersymmetry.; 2005. Available from: http://hdl.handle.net/1963/1741
Bawane A, Bonelli G, Ronzani M, Tanzini A. N=2 supersymmetric gauge theories on S^2xS^2 and Liouville Gravity. Journal of High Energy Physics [Internet]. 2015 ;2015:54. Available from: https://doi.org/10.1007/JHEP07(2015)054
Bawane A, Benvenuti S, Bonelli G, Muteeb N, Tanzini A. N=2 gauge theories on unoriented/open four-manifolds and their AGT counterparts. JHEP [Internet]. 2019 ;07:040. Available from: http://inspirehep.net/record/1631219/
Becker S, Michelangeli A, Ottolini A. Spectral Properties of the 2+1 Fermionic Trimer with Contact Interactions. [Internet]. 2017 . Available from: http://preprints.sissa.it/handle/1963/35303
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Behrend K, Fantechi B. Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2 (2008) 313-345 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2709
Belavin A, Dubrovin B, Mukhametzhanov B. Minimal Liouville gravity correlation numbers from Douglas string equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34588
Bellettini G, Coscia A, Dal Maso G. Special functions of bounded deformation. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/978
Bellettini G, Tealdi L, Paolini M. On the area of the graph of a piecewise smooth map from the plane to the plane with a curve discontinuity. ESAIM: COCV [Internet]. 2016 ;22(1):29-63. Available from: https://www.esaim-cocv.org/articles/cocv/abs/2016/01/cocv140065/cocv140065.html
Bellettini G, Novaga M, Kholmatov S. Minimizers of anisotropic perimeters with cylindrical norms. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1427. Available from: http://aimsciences.org//article/id/47054f15-00c7-40b7-9da1-4c0b1d0a103d
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0
Bellettini G, Novaga M, Kholmatov S. Minimizing movements for mean curvature flow of droplets with prescribed contact angle. Journal de Mathématiques Pures et Appliquées [Internet]. 2018 ;117:1 - 58. Available from: http://www.sciencedirect.com/science/article/pii/S0021782418300825
Bellettini G, Elshorbagy A. On the square distance function from a manifold with boundary.; 2019. Available from: http://cvgmt.sns.it/media/doc/paper/4260/manif_with_bound_dist.pdf
Bellettini G, Kholmatov S. Minimizing Movements for Mean Curvature Flow of Partitions. SIAM Journal on Mathematical Analysis [Internet]. 2018 ;50:4117-4148. Available from: https://doi.org/10.1137/17M1159294

Pages

Sign in